MathSciNet Relay Station
MathSciNet bibliographic data
MR1260410 (94m:90111) 90C31 (41A50 41A65 46N10 49J52)
Shapiro, Alexander Existence and differentiability of metric projections in Hilbert spaces. SIAM J. Optim. 4 (1994), no. 1, 130–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement